Israel Journal of Mathematics

, Volume 46, Issue 1, pp 12–32

Random matrix products and measures on projective spaces

  • H. Furstenberg
  • Y. Kifer
Article

DOI: 10.1007/BF02760620

Cite this article as:
Furstenberg, H. & Kifer, Y. Israel J. Math. (1983) 46: 12. doi:10.1007/BF02760620

Abstract

The asymptotic behavior of ‖XnXn−1X1υ‖ is studied for independent matrix-valued random variablesXn. The main tool is the use of auxiliary measures in projective space and the study of markov processes on projective space.

Copyright information

© Hebrew University 1983

Authors and Affiliations

  • H. Furstenberg
    • 1
  • Y. Kifer
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerasalemJerusalemIsrael